MathSciNet Relay Station
MathSciNet bibliographic data
MR2263719 (2007i:54027) 54C05 (54D30 54H20)
Good, C.; Greenwood, S.; Knight, R. W.; McIntyre, D. W.; Watson, S. Characterizing continuous functions on compact spaces. Adv. Math. 206 (2006), no. 2, 695–728.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement